Volvic Volvic

Trolley

Log in or Register to start shopping

 

Product on Promotion until 31st January 2018

Beecham All In One Ultra Tablets

Beecham All In One Ultra Tablets

16s x 6 x 1

Product:Max Strength All in One Capsules
RSP:£4.99
POR:49.14%
Pack Size:16s
Pack Quantity:16 x Capsules
Pack Contents:16 Capsules
Product Code:619334
VAT Code:Standard
Brand:Beechams
Product Category:Grocery > Medicines > Cold Remedies
5000347033049
  • Our strongest relief for colds, flu and chesty cough
  • It provides powerful and effective relief
  • Fights 8 cold and flu symptoms Loosens phlegm and relieves a chesty cough
  • Helps to unblock your nose and sinuses helping you breathe more easily

 

Gsk GlaxoSmithKline

 

Additional Pack Information

GSK

 

Product Marketing

Beechams® All in One Tablets provide effective relief from pain, congestion and chesty cough.

It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:
- aches and pains
- fever
- chills
- chesty cough
- headache
- blocked nose
- sore throat
- phlegm
- catarrh
- painful sinuses

Paracetamol is a painkiller and reduces your temperature when you have a fever.

Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough.

Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.

Always Read the Label

Ingredients

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg

 

Additional Information

  • Recycling Info: Recyclable Packing
  • Pack Type: Box

 

Preparation and Usage

How to take:
Adults, the elderly and children aged 16 years and over:
For oral use. Swallow 2 capsules whole with water, do not chew, every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.
Do not exceed the recommended dose.
Do not take for more than 5 days without asking your doctor. If symptoms persist consult your doctor.

Storage

Do not store above 25°C.

Max Temp °C: 25

 

Safety

Cautions:
Patients suffering from chronic cough or asthma should consult a physician before taking this product.
Do not take if you are allergic to any ingredients in the product
Do not take with a cough suppressant or any other cold and flu products.
If you are taking medication or are under medical care, consult your doctor before using this medicine.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
This product should not be used during pregnancy or when breast feeding without medical advice.

Always Read the Label

 

Manufacturer's Address

GlaxoSmithKline Consumer Healthcare,
980 Great West Road,
Brentford,
TW8 9GS.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »